# SDR REXA2022110100942

- Difficulty date: September 17, 2023
- Submitted: November 1, 2023
- Operation: Air carrier
- Aircraft: N186GJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15165
- Aircraft time: 20,313 hours, 16,335 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: KBA6904112515
- Condition: Corroded
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SIDE SEAT RAIL AT STGR 15R IS CORRODED BETWEEN FS 661+16 AND FS 661+90.  REMOVED CORODED R/H SIDE SEAT RAIL FROM F.S.661+16 TO F.S.661+90 AND INSTALLED NEW SERVICABLE SEAT RAIL IAW MHIRJ REO 670-53-00-587 REV C DATED 2023-02-08 AND CRJ 900 AMM 53-00-49-400-801-A13.
